Natural Anti Inflammatory

Find Information on Natural Anti Inflammatory Food and Medicine.

Can You Take Clarithroymycin And Anti Inflammatories

Tennis Elbow Treatment And Anti-Inflammatories - 3 Steps For a Happy Stomach


I frequently receive emails from tennis elbow sufferers who are consuming NSAIDS, coming called anti-inflammatories that do nothing to treat the source of their tennis elbow pain.

Indigestion and constipation is the most reported common side effects of taking anti-inflammatories on a daily basis to mask pain, simply because most anti-inflammatories are acidic and increase acid production in your stomach.

Now to add fuel to the fire, other stomach irritants such as caffeine (coffee, tea, cola, chocolate), alcohol and nicotine, only invoke more stomach acid production throughout the day, which will send your stomach gurgling. Here are some tips that will save you alot of uncomfortable stomach problems if you choose to take anti-inflammatories regularly to treat tennis elbow pain:

Tip #1: if you are consuming anti-inflammatories like candy. I recommend you drastically reduce your daily consumption of caffeine, alcohol, and nicotine, trust me...your stomach will love you for it!

Tip#2: If you take anti-inflammatories with food, it may help reduce indigestion and heartburn symptoms.

Tip#3: You may find that taking the anti-inflammatory with an 8oz glass of water may help dilute the acid produced by your stomach and help dissolve the tablet.

Frequently drinking water throughout the day not only hydrates you, but will also help reduce constipation.

Now to take it up another level, you may experience even more serious side effects by consuming anti-inflammatories. It is not uncommon for some people to experience stomach ulcers.In laymen terms, basically what happens is the thin mucous lining that creates a protective barrier for the stomach from acid and digestive juices, breaks down and becomes more thick, as a result you become more susceptible to ulcers and bleeding.

Common signs that you may have an ulcer may include and or all of the following...stomach bleeding, vomit that looks like coffee grounds, black, tarry bowel movements.

If you are experiencing any of the above symptoms, please, please see your doctor immediately.

To learn more on how to get to the root cause of your tennis elbow pain and avoid all of the potential side effects of your anti-inflammatory consumption, be sure to check out the internet's # 1 tennis elbow resource -

To Your Health,

Geoff Hunt

Article Tags: Tennis Elbow, Side Effects

Source: Free Articles from ArticlesFactory.com

Next page: Can Anti Inflammatories Alter Mri Results


Bookmark/Share This Page:

ADD TO DEL.ICIO.US ADD TO DIGG ADD TO FURL ADD TO NEWSVINE ADD TO NETSCAPE ADD TO REDDIT ADD TO STUMBLEUPON ADD TO TECHNORATI FAVORITES ADD TO SQUIDOO ADD TO WINDOWS LIVE ADD TO YAHOO MYWEB ADD TO ASK ADD TO GOOGLE ADD TO MAGNOLIA ADD TO NING ADD TO RAWSUGAR ADD TO SPURL ADD TO TAGTOOGA

  Bookmark and Share

Recommended Products


New Grant Applications Available!